Research Repository

Neuroleptic malignant syndrome precipitated by haloperidol following clozapine discontinuation

Mendhekar, D. N and Jiloha, R. C and Duggal, Harpreet S (2005) Neuroleptic malignant syndrome precipitated by haloperidol following clozapine discontinuation. Australian and New Zealand Journal of Psychiatry, 39 (10). pp. 947-948. ISSN 0004-8674

Full text for this resource is not available from the Research Repository.

Abstract

Neuroleptic malignant syndrome (NMS) has rarely been associated with discontinuation of atypical antipsychotics. We describe a case of NMS precipitated by a single dose of parenteral haloperidol in a patient who had abruptly discontinued clozapine.

Item Type: Article
Uncontrolled Keywords: ResPubID16573, neuroleptic malignant syndrome, haloperidol, discontinued clozapine
Subjects: FOR Classification > 1109 Neurosciences
Depositing User: VUIR
Date Deposited: 20 Mar 2012 04:05
Last Modified: 09 Dec 2014 22:58
URI: http://vuir.vu.edu.au/id/eprint/2769
ePrint Statistics: View download statistics for this item
Citations in Scopus: 4 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar